# SDR FDEA202310121881

- Difficulty date: October 12, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300*
- Aircraft serial: 715
- Aircraft time: 50,560 hours, 26,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321430
- Part serial: 58257
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS PUSH TO TEST SWITCH IN COURIER  AREA DOES NOT ILLUMINATE DURING TEST. (EMERGENCY  LIGHTS DO ILLUMINATE.)      RED LED ON POWER SUPPLY UNIT IS ILLUMINATED DURING  TEST.  REMOVED AND REPLACED EMER POWER SUPPLY  BATTERY, REF A300 AMM 33-51-14-04.  SYSTEM  OPS CHECKS GOOD. OK FOR SERVICE.
